International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 4, Issue 4 (2017)

Vague generalized semi-pre closed set in topological spaces


P Jothi

In this paper the concept of vague generalized semi-pre closed sets and vague generalized semi pre-open sets are introduced and some of their properties are investigated.
Pages : 182-187 | 1141 Views | 347 Downloads